Alert archive / Tennessee / Freeze Warnings in 2007
Freeze Warning 9, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Nov 7, 2007, 3:34 AM CST for 39 counties in Tennessee. It took effect at Nov 8, 2007, 12:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2007, 3:34 AM CST (09:34 UTC)
- In effect from
- Nov 8, 2007, 12:00 AM CST
- Expired
- Nov 8, 2007, 7:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 070934 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 334 AM CST WED NOV 7 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-072200- /O.UPG.KOHX.FZ.A.0004.071108T0600Z-071108T1300Z/ /O.NEW.KOHX.FZ.W.0009.071108T0600Z-071108T1300Z/ /O.CON.KOHX.FZ.W.0008.000000T0000Z-071107T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 334 AM CST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING. TEMPERATURES EARLY THIS MORNING AND AGAIN THURSDAY MORNING WILL RANGE FROM THE MID 20S TO LOWER 30S ACROSS MOST OF THE AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ 07
1 follow-up statement
000 WWUS74 KOHX 071614 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1014 AM CST WED NOV 7 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-081300- /O.CON.KOHX.FZ.W.0009.071108T0600Z-071108T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1014 AM CST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST THURSDAY. LOW TEMPERATURES WILL BE IN THE 20S FOR MOST OF MIDDLE TENNESSEE...AND AROUND 30 IN THE CITIES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. SINCE MOST AREAS ALREADY EXPERIENCED A HARD FREEZE WEDNESDAY MORNING...THIS WILL BE THE LAST FREEZE WARNING OF THE SEASON FOR MIDDLE TENNESSEE. $$ 13
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Nov 7, 2:53 AM CST, 41 minutes earlier.
Area forecast discussion, Nov 7, 2:53 AM CST, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 253 AM CST WED NOV 7 2007 .SHORT TERM... LATEST ANALYSIS SHOWING SFC/LL HIGH PRESSURE AND A COOL DRY AIRMASS SETTLED OVER THE REGION THIS MORNING. NORTHWEST FLOW CONTINUES AT ML/ULS. SFC/LL HIGH PRESSURE WILL MOVE SLOWLY EASTWARD THROUGH THE SHORT TERM WHILE ML/UL BROAD TROUGHS REMAIN ACROSS THE EASTERN US. AIRMASS WILL REMAIN GENERALLY DRY BUT POOLS OF WEAK-MODERATE MOISTURE COMING DOWN IN NORTHWEST FLOW WILL BRING SOME PERIODIC CLOUDINESS TO THE AREA. WHILE TEMPERATURES WILL SLOWLY REBOUND...FREEZING CONDITIONS AGAIN SETTING UP TONIGHT AS MOST LOCATIONS SEE GOOD RADIATIONAL AFFECTS. WILL UPGRADE TONIGHTS FREEZING WATCH TO WARNING. AN UPPER IMPULSE AND A DEEP MOISTURE SOURCE WILL SKIRT THE AREA THURSDAY NIGHT...FOLLOWED BY A SFC/LL FRONTAL BOUNDARY CROSSING THE MID-STATE LATE FRIDAY. MORE FAVORABLE FEATURES WITH THIS SYSTEM LOOK TO PASS JUST NORTH/EAST THUS WILL LEAVE POPS OUT AT THIS TIME. .LONG TERM... EASTERN US ML/UL TROUGH AXIS WORKS OUT INTO THE ATLANTIC EARLY SATURDAY AS A UPPER RIDGE MOVES IN AND ACROSS THE REGION THROUGH MONDAY...KEEPING THINGS DRY. WHILE A FEW SHOWERS MAY SNEAK INTO THE NORTHWEST LATE MONDAY AFTERNOON...NEXT CHANCE OF SIGNIFICANT PCPN SETTING UP LATE MONDAY NIGHT INTO TUESDAY NIGHT. DEEP MOISTURE WILL SPREAD ACROSS THE CWA TUESDAY...FOLLOWED BY CLOSED ML/UL LOWS AND COLD FRONT INTO EARLY WEDNESDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 53 32 59 40 / 0 0 10 10 CLARKSVILLE 52 31 58 39 / 0 0 10 10 CROSSVILLE 48 27 53 34 / 0 0 10 10 COLUMBIA 54 30 60 38 / 0 0 10 10 LAWRENCEBURG 55 29 60 37 / 0 0 10 10 WAVERLY 53 31 58 39 / 0 0 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 7 AM CST THIS MORNING FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. FREEZE WARNING FROM MIDNIGHT TONIGHT TO 7 AM CST THURSDAY FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 07
Hazardous weather outlook, Nov 7, 2:55 AM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 255 AM CST WED NOV 7 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-081200- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 255 AM CST WED NOV 7 2007 ...FREEZE WARNING IN EFFECT UNTIL 7 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... FREEZE WARNING TEMPERATURES WILL AGAIN DROP TO OR BELOW FREEZING ACROSS MOST OF THE MID-STATE TONIGHT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
Nearby
Freeze Warnings in Tennessee, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.